# SDR SWAA2013051616092

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 324259
- Aircraft time: 28,346 hours, 16,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 417A5600
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT LIGHT BROKEN.  REMOVED AND REPLACED SIGN HOUSING PER MM.
